Product description:
Compare to the active ingredients in Extra Strength Tylenol PM
Diphenhydramine HCl 25 mg/nighttime sleep aid
Do not take more than directed
Adults and children 12 years and over: take 2 caplets at bedtime. Do no take more than 2 caplets of this product in 24 hours.
Avoid high humidity and excessive heat
ingredients: Acetaminophen - 500 mg (Pain Reliever),Diphenhydramine HCl - 25 mg (Nighttime Sleep-Aid)
ingredients: Croscarmellose Sodium,FD&C Blue #1 Aluminum Lake,FD&C Blue #2 Aluminum Lake,Hypromellose,Magnesium Stearate,Microcrystalline Cellulose,Polyethylene Glycol,Polyvinyl Alcohol,Povidone K30,Pregelatinized Starch,Purified Water,Silicon Dioxide,Sodium Starch Glycolate,Talc,Titanium Dioxide
Warnings:
With other drugs containing acetaminophen
Blisters
If a skin reaction occurs, stop use and seek medical help right away.
With any other product containing diphenhydramine, even one used on skin
If you have ever had an allergic reaction to this product or any of its ingredients
A breathing problem such as emphysema or chronic bronchitis
Glaucoma
Taking sedatives or tranquilizers
Avoid alcoholic beverages
Pain gets worse or lasts more than 10 days
Redness or swelling is present
These could be signs of a serious condition.
Overdose warning: